# SDR SWAA2021120747143

- Difficulty date: November 23, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 31,995 hours, 14,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1695 WILL NOT CHARGE ; / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1695 IAW AMM 33-51-06-960-805 TEST/OPS CHECK GOOD; [02] VERIFIED STEP 1; [03] AUDITED
